Hi to all Carers
I know that between us all we have a wealth of knowledge and experience and I wonder can you help?
In December I was given an antihistamine to help my allergy, that was causing over production of mucus that was then going down the back of my throat from my sinus’s.
I took one type for a month and then another type for two months, both didn’t help, so I was given a third one which after 8 days I awoke with a dreadful burning, itching, tight sensation all over my body.
The Dr did a blood test that day and then called me the next morning to explain that all the main test results had come back okay.
I explained that I hadn’t eaten anything different or changed soap or deodorant.
My thoughts were that I thought the tablets could have dehydrated me, so I explained that for the next two weeks that I would drink more water and cut out citrus fruits, use white Vaseline intensive cream instead of my usual yellow, which I moisturise with every day. I also said I would keep a diary and if things didn’t improve I would phone her back.
Six days on and I seemed to be doing quite well but last night I awoke with these dreadful sensations, it’s horrendous.
If any of you have experienced this, I would be most grateful for your feedback.
Thanks for listening.